Show simple item record

dc.contributor.authorAndrade, Antonio Aparecido de [UNESP]
dc.contributor.authorShah, Tariq
dc.date.accessioned2015-04-27T11:55:57Z
dc.date.available2015-04-27T11:55:57Z
dc.date.issued2011
dc.identifierhttp://www.diogenes.bg/ijam/contents/index.html
dc.identifier.citationInternational Journal of Applied Mathematics, v. 24, n. 4, p. 563-572, 2011.
dc.identifier.issn1311-1728
dc.identifier.urihttp://hdl.handle.net/11449/122687
dc.format.extent563-572
dc.language.isoeng
dc.relation.ispartofInternational Journal of Applied Mathematics
dc.sourceCurrículo Lattes
dc.subjectGoppa codeen
dc.subjectSemigroup ringen
dc.titleGoppa codes through polynomials of B[X;(1/3^2)Z_0] and its decoding principleen
dc.typeArtigo
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.description.affiliationUniversidade Estadual Paulista Júlio de Mesquita Filho, Instituto de Biociencias, Letras e Ciencias Exatas de Sao Jose do Rio Preto, Sao Jose do Rio Preto, RUA CRISTOVAO COLOMBO 2265 - DEPARTAMENTO DE MATEMATICA, JARDIM NAZARETH, CEP 15054-000, SP, Brasil
dc.description.affiliationUnespUniversidade Estadual Paulista Júlio de Mesquita Filho, Instituto de Biociencias, Letras e Ciencias Exatas de Sao Jose do Rio Preto, Sao Jose do Rio Preto, RUA CRISTOVAO COLOMBO 2265 - DEPARTAMENTO DE MATEMATICA, JARDIM NAZARETH, CEP 15054-000, SP, Brasil
dc.rights.accessRightsAcesso restrito
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Biociências Letras e Ciências Exatas, São José do Rio Pretopt
dc.identifier.lattes8940498347481982
unesp.author.lattes8940498347481982
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record